# SDR REXA2019061760885

- Difficulty date: June 6, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 28,299 hours, 18,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE FA'S PREFLIGHT INSPECTION, IT WAS OBSERVED THAT THE EMERGECNY EXIT SIGN IN ROW 12CD HAD A BURNT-OUT LIGHT BULB.  DEFERRED RIGHT SIDE EMERGENCY LIGHT STRIP AT ROW 12CD IAW MEL 33-51-1F. PLACARD INSTALLED, MOC NOTIFIED 97766. (25% LIGHTING INOPERATIVE).  RELAMPED FLOOR LEVEL LIGHTED EMERGENCY EXIT SIGN AT 12CD IAW CRJ 900 33-51-11(AMM). OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
